Originally Posted by intoodeep81
SWIM bought same amount as always from same dealer but the color/consistency was a little off. SWIM
injected and couldn't sleep and felt anxious. SWIM got nausea and started vomiting and had diareha. The next morning injected same dope again. Sitting on toilet started having what I guess is a panic attack
. SWIM is clostraphobic and it was the similar feeling. SWIM begins freaking out and after several hours of panic, vomiting, and diarrhea it stopped. Got different dope and eveythibg was hunky dory again. SWIM talked to another guy who banged same dope last night and got similar reaction. Any thoughts. SWIM thought it might have been OD at first but realized that it was just the panicking making him feel that way. Thanks team!
Nasty experience that would make me wonder what kind of dealer one has that sells crap like that.
The side effects
that you mention made an old bell ring in my head - a substance I haven't heard anyone mention for quite a while and I'm just on occasional visits in the world of Heroin
.. Nevertheless, google found the name of the substance/medicine and it's quinine
- a former medicine for treating Malaria with a history of being used as a cutting agent years back - I haven't done any research on it now before posting this. This medicine is banned since 2006 since studies has shown it being responsible for over 100 deaths thus it does still circulate on the market according to forums on the world wide web.
. This potentially serious condition causes irregularities in the sequence of heartbeats. Quinine cardiac arrhythmias can produce anxiety and, more seriously, impair the heart’s ability to properly pump blood." - could fit in with your panic attack and your anxiety?
. This condition is characterized by headaches, nausea, ringing of the ears, visual impairment, stomach pain, rashes, diarrhea, vertigo, and vomiting."
: ringing ears, decreased hearing, vertigo, blurred vision, nausea, vomiting, diarrhea, abdominal pain, flushing or itching of the skin, headache, and fever.
It may or may not be this - hard to say but it sure does has some nasty side-effects.
All the best,
Originally Posted by bais0
test kit? There are test kits!? More info please?
A more valid question than its answer if you ask me - even if the search function should be used one could hope that someone who mentions such a test would put an extra five seconds to write a brief explanation